# SDR CALA2021042200521

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 47,378 hours, 17,156 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB LOWER SKIN CRACKED AT STA 120.30 APPOX. AND 19" FWD OF REAR SPAR REPAIRD AS PER SRM 55-10-01 REPAIR 11 CATEGORIE B REPAIR INSPECTION THRESHOLD 56,000 FC REQUIRES REPEAT INSPECTION AS PER TABLE 204 DVI AT 9,000 FC AND EXTERNAL LOW FREQUENCY EDDY CURRENT AT 9,000 FC CONCURRENT THEREAFTER REPAIRD AS PER SRM 55-10-01 REPAIR 11 CATEGORIE B REPAIR PLACED ON DIP FOR INSPECTION THRESHOLD 56,000 FC REQUIRES REPEAT INSPECTION AS PER TABLE 204 PAGE 223 DVI AT 9,000 FC AND EXTERNAL LOW FREQUENCY EDDY TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED ALL WORKED PERFORMED. REFERENCE FLEET CYCLE N/R 9770690 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
